MAUDE Adverse Event Report: BECTON DICKINSON DE MEXICO BD PLASTIPAK¿ SYRINGE; PISTON SYRINGE

BECTON DICKINSON DE MEXICO BD PLASTIPAK¿ SYRINGE; PISTON SYRINGE
Catalog Number 302553
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/08/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd plastipak¿ syringe had missing scale markings.This complaint was created to capture the 4th of 7 related incidents.The following information was provided by the initial reporter, translated from spanish: "syringes without scale or with partially erased scale.".
 
Event or Problem Description
Additional information received: syringes without scale or with partially erased scale.____ customer provided to us the additional information on 15.Sep.2023.- the reported batch (2117458) is unknown, it does not correspond to a syringe, could you kindly tell us what the batch of the product is? is that lot a needle, was the needle used? what was the detour? 2045792.- was the reported incident noticed before, during or after use? before.- has there been any harm to the patient/healthcare professional? (detail) no.- was there a need for medical and/or surgical intervention due to what occurred (imaging examinations, surgery, medication administration, etc.)? (detail) no.- has there been exposure of blood or chemotherapy to the mucous membranes or skin? (detail) no.- do you have products available for evaluation? already collected by you.- could you send photos of the sample? yes / already sent in the incident emails.- could you send the quantity for this product? 39.
 
Additional Manufacturer Narrative
Fifty six syringe samples received.Upon visual evaluation, scale marking is missing from the syringes.Furthermore, a device history record review showed no rejected inspections or quality issues during the production of the provided lot number that could have contributed to the reported defect.Final products in this manufacturing line, for this reference are sampled and they are subjected to visual and functional inspections during the different manufacturing sub-processes according to procedures.Based on the quality team's investigation, possible root cause is associated with operator failure to segregate the syringes.Actions will be implemented including installation and detection of system, and manufacturing personnel have been notified and additional training to reinforce proper assembly has been performed.

Brand Name
BD PLASTIPAK¿ SYRINGE
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON DE MEXICO
autopista
55 59 99 8400, k.m. 37.5
cuautitlan izcalli
Manufacturer (Section G)
BECTON DICKINSON DE MEXICO
autopista
55 59 99 8400, k.m. 37.5
cuautitlan izcalli
Manufacturer Contact
jennifer suh
9450 south state street
sandy, UT 84070
8448235433
MDR Report Key17770438
Report Number9614033-2023-00109
Device Sequence Number20621361
Product Code FMF
UDI-Device Identifier07501073025530
UDI-Public(01)07501073025530
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number302553
Device Lot Number2045792
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/31/2023
Supplement Date Received by Manufacturer10/24/2023
Initial Report FDA Received Date09/18/2023
Supplement Report FDA Received Date11/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/04/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown